# SDR 05FDEA01688

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BELOW FLOOR FS 1183 L-ANGLE CRACKED RBL 55, REMOVED L-ANGLE DITCHING SEAL, SEAL SUPPORT AND LT AND RT ANGLES IAW SRM 51-30-2. FABRICATED SEALS SUPPORT IAW DWG 65-29548.  LOCATED, DRILLED AND INSTALLED PARTS IAW SRM 51-30-5 AND 51-30-2 MINOR REPAIR.
